The Annals of Mathematical Statistics

On the Problem of Testing Hypotheses

R. v. Mises

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 14, Number 3 (1943), 238-252.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731418

Digital Object Identifier
doi:10.1214/aoms/1177731418

Mathematical Reviews number (MathSciNet)
MR8674

Zentralblatt MATH identifier
0063.04017

JSTOR
links.jstor.org

Citation

v. Mises, R. On the Problem of Testing Hypotheses. Ann. Math. Statist. 14 (1943), no. 3, 238--252. doi:10.1214/aoms/1177731418. https://projecteuclid.org/euclid.aoms/1177731418


Export citation